# SDR 7C7A2023022000014

- Difficulty date: February 20, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 45,758 hours, 50,045 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Tab
- Part number: 855202148
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN PROCESS OF REPAIRIND DENTED SKIN REAR SPAR OF ELEVATOR TRIM TAB FOUND CRACKED
